Journal of Applied Mathematics and Physics

Vol.2 No.1(2014), Paper ID 41779, 5 pages

DOI:10.4236/jamp.2014.21004

 

Approximative Method of Fixed Point for Φ-Pseudocontractive Operator and an Application to Equation with Accretive Operator

 

Yixin Wen, Aifang Feng, Yuguang Xu

 

Department of Mathematics, Kunming University, Kunming, China
Department of Mathematics, Kunming University, Kunming, China
Department of Mathematics, Kunming University, Kunming, China

 

Copyright © 2014 Yixin Wen, Aifang Feng, Yuguang Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wen, Y. , Feng, A. and Xu, Y. (2014) Approximative Method of Fixed Point for Φ-Pseudocontractive Operator and an Application to Equation with Accretive Operator. Journal of Applied Mathematics and Physics, 2, 21-25. doi: 10.4236/jamp.2014.21004.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.